Library Header Image
LSE Research Online LSE Library Services

Optimal debt contracts and the single-crossing condition

Faure-Grimaud, Antoine and Mariotti, Thomas (1999) Optimal debt contracts and the single-crossing condition. Economics Letters, 65 (1). pp. 85-89. ISSN 0165-1765

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 1999 Elsevier Science
Divisions: Financial Markets Group
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 14 Jul 2008 16:33
Last Modified: 20 Jan 2020 01:46

Actions (login required)

View Item View Item